Steroid induced rosacea swelling

Finding proper treatment can be difficult - while a dermatologist may understand the complexities of treating the facial skin of rosacea, they lack the training and expertise required to address the symptoms of rosacea involving the eyes. To address the symptoms of eye rosacea, an ophthalmologist would be recommended. Keep in mind though that while they specialize in the treatment of ocular conditions including those involving rosacea, they may not always be aware of the skin symptoms of rosacea and therefore may not link the involvement of ocular and skin in the same condition making it challenging to co-ordinate a treatment plan.

The most common side effect of topical corticosteroid use is skin atrophy. All topical steroids can induce atrophy, but higher potency steroids, occlusion, thinner skin, and older patient age increase the risk. The face, the backs of the hands, and intertriginous areas are particularly susceptible. Resolution often occurs after discontinuing use of these agents, but it may take months. Concurrent use of topical tretinoin (Retin-A) % may reduce the incidence of atrophy from chronic steroid applications. 30 Other side effects from topical steroids include permanent dermal atrophy, telangiectasia, and striae.

Steroid induced rosacea swelling

steroid induced rosacea swelling

Media:

steroid induced rosacea swellingsteroid induced rosacea swellingsteroid induced rosacea swellingsteroid induced rosacea swellingsteroid induced rosacea swelling